# SDR DALA2017050303597

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 73,276 hours, 20,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, COUNTER BALANCE IS NOT OPERATING CORRECTLY. REMOVED AND RE-INSTALLED L1 DOOR REMOVED AND REPLACED COUNTER BALANCE. REMOVED AND REPLACED ROTARY SNUBBER AND INSTALLED NEW SPACER PER AMM 52-11-01-004-001, AMM 52-11-10-004-030, AMM 52 -11-10-404-015, AMM52-11-004-001, AMM 52-11-11-404-007, RIG CHECK ACCOMPLISHED ON CARD 2040-0191-1L, RIG CHECK GOOD.
